# SDR SWAA2022101045295

- Difficulty date: September 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS500D LBL23 - RBL20. / [01] VERIFIED APPLICABILITY SRM 53-30-08-01-1 FOR IDENTIFICATION AND SRM 53-30-08-1A-1 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS500D LBL18 IAW SRM 51-10-02; DEEPEST AREA EVALUATED AS FOLLOW: L=2' W= 1' ORIGINAL THICKNESS 0.071' PER BAC1517-2818 ; REMAINING THICKNESS 0.064' ; MAT LOSS 0.007'; FOUND TO BE WITHIN LIMITS IAW SRM 53-30-08-1A-1 STEP 4 A (2) FIGURE 103 DETAIL D.  TOOL ID: ATS1672 SN: 65092939 DATE DUE: 03/2023.  OK TO CHEMICAL CONVERSION COATING AND PRIMER.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[03] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT DISCREPANCY AREA PER SRM 53-30-08-1A-1 PARAGRAPH 2.F.(1)(2);[04] VERIFIED CORRECTIVE ACTION #3 MEASUREMENT TABLE VERIFIED
